# SDR CALA2025063006054

- Difficulty date: June 27, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N27213
- Make and model: Boeing 737824
- Aircraft serial: 28773
- Aircraft time: 82,303 hours, 30,271 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR SLIDE AT 1R. IS STARTING TO SAG AND INTERFERING WITH ARMIN G/DISARMING INSPECTED R1 DOOR SLIDE ASSY REF AMM 25-66-01. GIRT MATERIAL SHOWING WITHIN SERVICEABLE LIMITS. GIRT BAR STOWS/ENGAGES LOCKS NORMALLY. OPERATED DOOR OPEN/CLOSE, GIRT MATERIAL NOT TOUCHING DOOR FRAME. OK TO CONTINUE SERVICE.
